# SDR 96ZZZX5296

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38345
- Make and model: Piper J3L
- Aircraft serial: 6953
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Part number: AF35
- Condition: Improper
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN SHOULDER HARNESS IS INSTALLED PER STC NR SA 1581 GL, IT PREVENTS THE SOLO PILOT, SITTING IN THE AFT SEAT, FROM OPERATING EITHER THE FUEL SHUT-OFF VALVE OR THE CARBURETOR HEAT VALVE.  ONLY AN INERTIA REEL TYPE HARNESS WOULD ALLOW THIS TYPE OF INSTALLATION TO MEET THE AIRWORTHINESS (CONTROL ACCESSIBILITY) REQUIREMENTS OF C.A.R.4A.  SUBMITTER BELIEVES THIS STC SHOULD BE REVIEWED ON THIS BASIS.  P/N AF35 OR AF36.
